MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0767
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported while using a glidescope core quickconnect (qc) cable during a bronchoscopy, the screen on the connected glidescope core monitor kept glitching and flickering on and off.They reported being able to quickly finish the procedure without using a backup device and no harm to the patient was reported.Following the procedure, a verathon representative inspected the device and isolated the issue to the qc cable.When they connected a bronchoscope, it either didn't have a view on the screen or the view was glitchy.They switched to a different qc cable and experienced no issues.
 
Additional Manufacturer Narrative
The customer's glidescope core quickconnect (qc) cable was not returned to verathon for evaluation, therefore the cause could not be determined.A verathon representative evaluated the system at the facility and isolated the issue to the qc cable being faulty but could not trace the exact cause any further.Review of complaint history for the subject lot of qc cables was unable to be conducted due to the lot number being unavailable.Trending analysis for glidescope core qc cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23647231
Report Number9615393-2025-00130
Device Sequence Number18655731
Product Code CCW
UDI-Device Identifier00879123006356
UDI-Public00879123006356
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0767
Device Catalogue Number0800-0605
Device Lot NumberUNKONWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown